CaltechAUTHORS
  A Caltech Library Service

The zero set of a solution of a parabolic equation

Angenent, Sigurd (1988) The zero set of a solution of a parabolic equation. Journal für die reine und angewandte Mathematik, 1988 (390). pp. 79-96. ISSN 1435-5345. https://resolver.caltech.edu/CaltechAUTHORS:20180803-103244795

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180803-103244795

Abstract

In this note we study the zero set of a solution u(t, x) of the equation u_t = a(x, t)u_(xx) + b(x, t)u_x + c(x, t)u.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1515/crll.1988.390.79DOIArticle
Additional Information:© 1988 Walter de Gruyter. Supported by Nato Science Fellowship and by the Netherlands Organization for the advancement of pure research (Z.W.O.)
Funders:
Funding AgencyGrant Number
North Atlantic Treaty Organization (NATO)UNSPECIFIED
Nederlandse Organisatie voor Wetenschappelijk Onderzoek (NWO)UNSPECIFIED
Issue or Number:390
Record Number:CaltechAUTHORS:20180803-103244795
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180803-103244795
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88566
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:03 Aug 2018 17:58
Last Modified:03 Oct 2019 20:07

Repository Staff Only: item control page